# SDR DALA2014100805456

- Difficulty date: September 24, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 42,315 hours, 13,938 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Worn
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE WEAR ON R1 DOOR EMERGENCY ESCAPE SLIDE MOUNT PLATE.  R & R INSTALLATION ACCOMPLISHED ON CARD NR 2040-0057-1R.
